It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-10-2012, 01:19 PM   #1
Senior Member
(female)
 
Arianna2's Avatar
 
Join Date: Nov 2011
Location: Michigan
Posts: 154
Blog Entries: 32
Arianna2 HB UserArianna2 HB UserArianna2 HB UserArianna2 HB UserArianna2 HB UserArianna2 HB User
I thought it was over

It has been about 8 weeks since I posted. I finally made it through the cold turkey from Oxy. But now when I thought all was fine, I am having all kinds of symptoms. I have all over pain, lethargy, sleeping is hit and miss, and depression. My w/d began June 26th, so it has been 10 weeks. Am I still having withdrawal symptoms? Or is this probably something else.

Anyone out there have any insight as to these symptoms?

 
The following user gives a hug of support to Arianna2:
Phoenix (09-27-2012)
Old 09-10-2012, 01:49 PM   #2
Senior Veteran
(female)
 
Wendy88's Avatar
 
Join Date: Jul 2005
Location: USA
Posts: 501
Wendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB User
Re: I thought it was over

Hi Arianna!
Wow, I've never made it as far as you. That's awesome!
I don't know for sure, but I'm inclined to think that your body is still adjusting. I think it truly tales a while to really get back to "normal"... so these little flare ups happen. Probably why it can be so hard to stay off pills...
Anyway I'll bet they will go away in a few days. Just stay strong.
You probably will feel like this again, but I'm assuming it lessens with time.

Wendy
__________________
my issues have issues!

 
The following user gives a hug of support to Wendy88:
Phoenix (09-27-2012)
The Following User Says Thank You to Wendy88 For This Useful Post:
Arianna2 (09-10-2012)
Sponsors Lightbulb
   
Old 09-10-2012, 02:03 PM   #3
Senior Member
(female)
 
Arianna2's Avatar
 
Join Date: Nov 2011
Location: Michigan
Posts: 154
Blog Entries: 32
Arianna2 HB UserArianna2 HB UserArianna2 HB UserArianna2 HB UserArianna2 HB UserArianna2 HB User
Re: I thought it was over

Thanks for the reply Wendy. It has been 2 full weeks of pain. I have literally forced myself to do things. And OTC pain killers just dont help. I cant even lift my grand baby, my arms hurt so badly.

I keep searching and searching and find that with PAWS there are many of my symptoms, but not the pain. I walk one flight of stairs, and I am done. It seems this trip goes from one hell to another. I am sooooo tired of crying.

 
The following user gives a hug of support to Arianna2:
Wendy88 (09-10-2012)
Old 09-10-2012, 06:29 PM   #4
Senior Veteran
(female)
 
Wendy88's Avatar
 
Join Date: Jul 2005
Location: USA
Posts: 501
Wendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB User
Re: I thought it was over

As far as the pain... I'm a pain patient and I can tell u I've had more pain symptoms since I went off (went thru my meds too fast so I'm off for 17days... It's been a great thing) ... But I know that u can develop issues with pain with people like us. It will go away, but your body has to re-build all it's natural pain control ... As you were supplying your brain with that before.
It's the same with the depression. Your brain has to rebuild some of those pleasure centers. But, it will.... it does.
You will be able to get back to normal physically... but it takes time. You really will get better. You should be really proud! Please know good days are ahead!

W
__________________
my issues have issues!

 
Old 09-11-2012, 09:45 PM   #5
Senior Veteran
(female)
 
Wendy88's Avatar
 
Join Date: Jul 2005
Location: USA
Posts: 501
Wendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB UserWendy88 HB User
Re: I thought it was over

Btw- this isn't the sane thing, but I've been off roxy for almost 2 weeks. The first week I had withdrawals, but nothing bad, no stomach issues etc. I was so psyched! and then the second week, bam! Migraines, tummy troubles etc.... so I think each body also different and sometimes each withdrawal is different. So, just an FYI so you dont feel alone.

W
__________________
my issues have issues!

 
The following user gives a hug of support to Wendy88:
Arianna2 (09-12-2012)
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Phoenix (150), katlin09 (108), reachout (100), Wendy88 (36), second go (36), oxygirl (34), corissa3 (32), Tysmom1 (24), icehouse3z (24), bolter (21)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 08:33 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!